MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the shuttle stitch pulled out with the inserter during a labral repair using knotless suturetaks.Only one end of the shuttle stitch remained in the joint so it was not possible to complete the knotless mechanism.The anchor was left in place and the repair stitch from a pushlock anchor was used to complete the case successfully.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11798325
Report Number1220246-2021-03021
Device Sequence Number11015389
Product Code MAI
UDI-Device Identifier00888867097186
UDI-Public00888867097186
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number12161417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/10/2021
Patient Sequence Number1